# SDR QXEA2013013100244

- Difficulty date: January 31, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORROSION STA X-39 TO X-18.25.  REMOVED Z-CHANNEL SKIN RIVETS FOM AND REMOVED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02. MIN REMAINING THICKNESS .056" REF NTM 51-00-02-910-801 PT 1.  FOUND BLENDS TO BE IN LIMITS IAW RD 8/4-53-5145.  VERIFIED CRACK FREE IAW NTM 51-00-06-910-801 PT 1.  ALODINED, PRIMED AND INSTALLED 10 RIVETS IAW RD 8/4-53-5145.  APPLIED ALUMINIZED PAINT TO WORK AREAS IAW RD 8/4-53-5145.  APPLIED EXTERNAL TOP COAT IAW SRM 51-25-15-02-01.  COMPLIED WITH RD 8/4-53-5145.
